MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX3810MLC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to loss of osseointegration approximately 1 year and 6 months since the date of surgery.Bone type observed in the are was type 1, and oral hygiene around the site of surgery was moderate.During the surgery, peri-implantitis was observed.Patient has recovered since.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Brand name was initially reported as "superline." correction was made to report brand name as "implantium." the pma/510k number was corrected accordingly.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key10738266
Report Number3005503242-2020-00165
Device Sequence Number11592717
Product Code DZE
UDI-Device IdentifierD755FX3810MLC0
UDI-PublicD755FX3810MLC0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/19/2026
Device Model NumberFX3810MLC
Device Catalogue NumberFX3810MLC
Device Lot NumberB15PB291S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR